×

A new general iterative method for solution of a new general system of variational inclusions for nonexpansive semigroups in Banach spaces. (English) Zbl 1221.47110

Summary: We introduce a new general system of variational inclusions in Banach spaces and propose a new iterative scheme for finding common element of the set of solutions of the variational inclusion with set-valued maximal monotone mapping and Lipschitzian relaxed cocoercive mapping and the set of fixed points of nonexpansive semigroups in a uniformly convex and 2-uniformly smooth Banach space. Furthermore, strong convergence theorems are established under certain control conditions. As applications, finding a common solution for a system of variational inequality problems and minimization problems is treated.

MSC:

47J22 Variational and other types of inclusions
47J25 Iterative procedures involving nonlinear operators
47H20 Semigroups of nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] K. Ball, E. A. Carlen, and E. H. Lieb, “Sharp uniform convexity and smoothness inequalities for trace norms,” Inventiones Mathematicae, vol. 115, no. 1, pp. 463-482, 1994. · Zbl 0803.47037
[2] F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, no. 6, pp. 1272-1276, 1965. · Zbl 0125.35801
[3] F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, no. 4, pp. 1041-1044, 1965. · Zbl 0128.35801
[4] F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197-228, 1967. · Zbl 0153.45701
[5] R. U. Verma, “Approximation-solvability of a class of A-monotone variational inclusion problems,” Journal of the Korean Society for Industrial and Applied Mathematics, vol. 8, no. 1, pp. 55-66, 2004.
[6] R. U. Verma, “General over-relaxed proximal point algorithm involving A-maximal relaxed monotone mappings with applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. e1461-e1472, 2009. · Zbl 1238.49022
[7] R. U. Verma, “A-monotonicity and applications to nonlinear variational inclusion problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 2, pp. 193-195, 2004. · Zbl 1064.49012
[8] X. Qin, S. S. Chang, Y. J. Cho, and S. M. Kang, “Approximation of solutions to a system of variational inclusions in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 916806, 16 pages, 2010. · Zbl 1187.47053
[9] S. S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571-581, 2008. · Zbl 1196.47047
[10] K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006. · Zbl 1128.47056
[11] S. Reich, “Asymptotic behavior of contractions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 44, no. 1, pp. 57-70, 1973. · Zbl 0275.47034
[12] S. Kitahara and W. Takahashi, “Image recovery by convex combinations of sunny nonexpansive retractions,” Topological Methods in Nonlinear Analysis, vol. 2, no. 2, pp. 333-342, 1993. · Zbl 0815.47068
[13] F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1272-1276, 1965. · Zbl 0125.35801
[14] S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287-292, 1980. · Zbl 0437.47047
[15] L. C. Ceng, C. Y. Wang, and J. C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 375-390, 2008. · Zbl 1147.49007
[16] Y. J. Cho, Y. Yao, and H. Zhou, “Strong convergence of an iterative algorithm for accretive operators in Banach spaces,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 113-125, 2008. · Zbl 1176.47052
[17] Y. Hao, “Strong convergence of an iterative method for inverse strongly accretive operators,” Journal of Inequalities and Applications, vol. 2008, Article ID 420989, 9 pages, 2008. · Zbl 1153.47053
[18] T. Jitpeera and P. Kumam, “A general iterative algorithm for generalized mixed equilibrium problems and variational inclusions approach to variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 619813, 25 pages, 2011. · Zbl 1215.49013
[19] T. Jitpeera and P. Kumam, “A new hybrid algorithm for a system of mixed equilibrium problems, fixed point problems for nonexpansive semigroup, and variational inclusion problem,” Fixed Point Theory and Applications, vol. 2011, Article ID 217407, 27 pages, 2011. · Zbl 1216.47097
[20] P. Kumam, “A relaxed extragradient approximation method of two inverse-strongly monotone mappings for a general system of variational inequalities, fixed point and equilibrium problems,” Bulletin of the Iranian Mathematical Society, vol. 36, no. 1, pp. 227-252, 2010. · Zbl 1231.47067
[21] P. Katchang and P. Kumam, “A general iterative method of fixed points for mixed equilibrium problems and variational inclusion problems,” Journal of Inequalities and Applications, vol. 2010, Article ID 370197, 25 pages, 2010. · Zbl 1189.47066
[22] W. Kumam and P. Kumam, “Hybrid iterative scheme by a relaxed extragradient method for solutions of equilibrium problems and a general system of variational inequalities with application to optimization,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 640-656, 2009. · Zbl 1175.49009
[23] W. Kumam, P. Junlouchai, and P. Kumam, “Generalized systems of variational inequalities and projection methods for inverse-strongly monotone mappings,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 976505, 24 pages, 2011. · Zbl 1290.47068
[24] W. Kumam, C. Jaiboon, P. Kumam, and A. Singta, “A shrinking projection method for generalized mixed equilibrium problems, variational inclusion problems and a finite family of quasi-nonexpansive mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 458247, 25 pages, 2010. · Zbl 1206.47077
[25] N. Onjai-uea and P. Kumam, “Algorithms of common solutions to generalized mixed equilibrium problems and a system of quasivariational inclusions for two difference nonlinear operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 601910, 23 pages, 2011. · Zbl 1207.65072
[26] N. Petrot, R. Wangkeeree, and P. Kumam, “A viscosity approximation method of common solutions for quasi variational inclusion and fixed point problems,” Fixed Point Theory, vol. 12, no. 1, pp. 165-178, 2011. · Zbl 1281.47051
[27] Y. Yao, M. A. Noor, K. I. Noor, Y. C. Liou, and H. Yaqoob, “Modified extragradient methods for a system of variational inequalities in Banach spaces,” Acta Applicandae Mathematicae, pp. 1-14, 2009. · Zbl 1192.47065
[28] K. Geobel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, New York, NY, USA, 1990.
[29] H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659-678, 2003. · Zbl 1043.90063
[30] H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240-256, 2002. · Zbl 1013.47032
[31] I. Yamada, “The hybrid steepest descent method for the variational inequality problem of the intersection of fixed point sets for nonexpansive mappings,” in Inherently Parallel Algorithms for Feasibility and Optimization, K. Butnariu, Y. Censor, and S. Reich, Eds., pp. 473-504, Elsevier, New York, NY, USA, 2001. · Zbl 1013.49005
[32] I. Yamada, N. Ogura, Y. Yamashita, and K. Sakaniwa, “Quadratic approximation of fixed points of nonexpansive mappings in Hilbert spaces,” Numerical Functional Analysis and Optimization, vol. 19, pp. 165-190, 1998. · Zbl 0911.47051
[33] A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46-55, 2000. · Zbl 0957.47039
[34] G. Marino and H. K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43-52, 2006. · Zbl 1095.47038
[35] G. Cai and C. S. Hu, “Strong convergence theorems of a general iterative process for a finite family of \lambda i-strict pseudo-contractions in q-uniformly smooth Banach spaces,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 149-160, 2010. · Zbl 1189.65110
[36] P. Sunthrayuth and P. Kumam, “A general iterative algorithm for the solution of variational inequalities for a nonexpansive semigroup in Banach spaces,” Journal of Nonlinear Analysis and Optimization: Theory and Applications, vol. 1, no. 1, pp. 139-150, 2010. · Zbl 1413.47141
[37] U. Kamraksa and R. Wangkeeree, “A general iterative process for solving a system of variational inclusions in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 190126, 24 pages, 2010. · Zbl 1202.47067
[38] K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “On a strongly nonexpansive sequence in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 3, pp. 471-489, 2007. · Zbl 1142.47030
[39] H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 16, no. 12, pp. 1127-1138, 1991. · Zbl 0757.46033
[40] L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114-125, 1995. · Zbl 0872.47031
[41] A. Aleyner and Y. Censor, “Best approximation to common fixed points of a semigroup of nonexpansive operator,” Nonlinear Convex Analysis, vol. 6, no. 1, pp. 137-151, 2005. · Zbl 1071.41031
[42] A. Aleyner and S. Reich, “An explicit construction of sunny nonexpansive retractions in Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 3, pp. 295-305, 2005. · Zbl 1096.47055
[43] T. D. Benavides, G. L. Acedo, and H. K. Xu, “Construction of sunny nonexpansive retractions in Banach spaces,” Bulletin of the Australian Mathematical Society, vol. 66, no. 1, pp. 9-16, 2002. · Zbl 1017.47037
[44] R. Chen and Y. Song, “Convergence to common fixed point of nonexpansive semigroups,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 566-575, 2007. · Zbl 1204.47076
[45] Y. Song and R. Chen, “Strong convergence theorems for nonexpansive semigroup in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 152-161, 2008. · Zbl 1138.47040
[46] X. N. Li and J. S. Gu, “Strong convergence of modified Ishikawa iteration for a nonexpansive semigroup in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 4, pp. 1085-1092, 2010. · Zbl 1226.47081
[47] R. E. Bruck, “Properties of fixed point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251-262, 1973. · Zbl 0265.47043
[48] T. Suzuki, “Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227-239, 2005. · Zbl 1068.47085
[49] J. P. Gossez and E. Lami Dozo, “Some geometric properties related to the fixed points theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565-573, 1972. · Zbl 0223.47025
[50] J. S. Jung, “Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 509-520, 2005. · Zbl 1062.47069
[51] J. Schu, “Approximation of fixed points of asymptotically nonexpansive mappings,” Proceeding American Mathematical Society, vol. 112, pp. 143-151, 1991. · Zbl 0734.47037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.